# SDR UALA2012123107455

- Difficulty date: December 27, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 71,007 hours, 26,083 cycles
- Engine: Pwa PW2037
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITION IN POSITION 1 HAD A NO LIGHT OFF STARTING NR 2 ENGINE.  STARTED IN BOTH.  NORMAL ENGINE START WITH IGNITION IN "BOTH" OK TO DEFER USING MEL 7400C. RPL- :NR 1 & 2 SPARK PLUGS.  RAN THE ENGINE OP CHECK OKAY.
